ZHUAN (JOHN) YE

Department of Mathematics, NIU

Professor and Director of Graduate Studies
 
Ph.D.(1992) Purdue University, West Lafayette, IN, USA.
 
 
Office: Watson Hall 342
Office Hours:
WF10-1150am
By Appointment.
Office Phone: 815-753-6763
Email: ye@math.niu.edu

Research Interests

Nevanlinna theory of one and several complex variables, complex differetial equations and iteration theory

Selected Publications

  1. Logarithmic derivatives in annuli (with M. Lund); J. Math. Anal. Appl, vol 356, (2009), 441-452
  2. On differential independence of the Riemann zeta function and the Euler gamma function (with B. Li); Acta Arith. vol 135, (2008), 333-337
  3. Estimates of the proximate function of differential polynomials (with C. C. Yang); Proc. Japan Acad. Ser. A Math. Sci., vol 83, (2007), 50-55
  4. A class of second order differential equations (with L. Liao); Israel J. of Math., vol 146, (2005), 281-303
  5. An analogue of continued fractions in number theory for Nevanlinna theory; Trans. of the Amer. Math. Soc., vol 356, no. 12, (2004), 4829-4838
  6. Nevanlinna's theory of value distribution (with W. Cherry); Monographs in Math ( book ), Springer-Verlag, Berlin, Heidelberg, New York, 2001
  7. The best error terms of classical functions (with L. Sons); Complex Variables, v. 28, (1995) 55-66
  8. On Nevanlinna's second main theorem in projective space; Invent. Math., vol. 122 (1995) 475-507
  9. Structural instability of exponential functions; Trans. of the Amer. Math. Soc., vol 344 July (1994), 379-389
  10. On Nevanlinna's Error Terms; Duke Math. J., v.64 Nov. (1991), 243-260